Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 13, Pages 801-815
http://dx.doi.org/10.1155/S0161171203207250

Generalized distributions of order k associated with success runs in Bernoulli trials

1Department of Medical Statistics, Faculty of Medicine, Demokritos University of Thrace, Alexandroupolis 68100, Greece
2Department of Mathematics, University of Patras, Patras, Greece

Received 16 July 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gregory A. Tripsiannis, Afroditi A. Papathanasiou, and Andreas N. Philippou, “Generalized distributions of order associated with success runs in Bernoulli trials,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 13, pp. 801-815, 2003. doi:10.1155/S0161171203207250